# SDR HEEA073592

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N8591X
- Make and model: Bell 206L-3
- Aircraft serial: 51495
- Aircraft time: 7,859 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Link
- Part number: 206033554101
- Part serial: LK8938
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AFT PYLON LINK UPPER BEARING EXTRUDING.
